B.Sc , Mathematics , Ferdowsi University of Mashhad , 1978 → 1985
MS , Pure Mathematics - Mathematics Analysis , Tarbiat Modares University , 1985 → 1988
PhD , Pure Mathematics - Mathematics Analysis , Lancaster University-England , 1993 → 1997


2020

More accurate generalizations of Berezin number inequalities

دهمين سمينار جبر خطي و كابردهاي آن

Rahmatollah Lashkaripour, Mojtaba Bakherad, Monire Hajmohamadi - 1399/05/26

Some generalizations of the numerical radius inequalities

دهمين سمينار جبر خطي و كاربردهاي ان

Rahmatollah Lashkaripour, Fatemeh Goli, Monire Hajmohamadi - 1399/05/26
2018

New generalizations for multivalued mappings in incomplete metric spaces

چهل و نهمين كنفرانس رياض ايران

, Rahmatollah Lashkaripour, Hamid Baghani - 1397/06/01
2017

Some extensions of numerical radius operator matrices

سومين سمينار نظريه عملگرها و كاربرهاي آن

Mojtaba Bakherad - 1395/12/18

Some extensions of numerical radiso perator matrices

The 3 siminar on operator theory

Rahmatollah Lashkaripour, Mojtaba Bakherad, Monire Hajmohamadi - 1395/12/18
2009

Borel-measure is not complete

چهلمين كنفرانس رياضي كشور

Rahmatollah Lashkaripour, - 1388/05/26

New Extensions of Hardy s Inequality and Some Inequalities Involving Laplace Transform

هجدهمين سمينار آناليز رياضي و كاربردهاي آن

Rahmatollah Lashkaripour, - 1388/01/26
2005

Weighted Schatten Classes Sp w(H) a Weighted Nuclean OPerators n1 p(H)

سي و پنجمين كنفرانس رياضي ايران

Rahmatollah Lashkaripour - 1383/11/07
2003

Majorization principle and its applications

چهاردهمين سمينار آناليز رياضي

Rahmatollah Lashkaripour - 1382/01/01

Norm of Some Matrix Operators on Weighted Sequence Spaces

34 th Iranian Mathematics Conference

Rahmatollah Lashkaripour - 1382/01/01
2002

Operators on Lorentz Sequence Spaces

12th Seminar of MathematicalAnalysis and its Applications

Rahmatollah Lashkaripour - 1381/01/01


1999

Lower bounds and upper bounds of operators on weighted sequence spaces

Rahmatollah Lashkaripour - 1999


1 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Further refinements of generalized numerical radius inequalities for Hilbert space operators, Georgian Mathematical Journal. (2021) 28 83-92 View Paper
2 - MAURIZIO IMBESI, Rahmatollah Lashkaripour, , EXISTENCE OF THREE WEAK SOLUTIONS FOR A CLASS OF DISCRETE PROBLEMS DRIVEN BY p-LAPLACIAN OPERATOR, Fixed Point Theory. (2021) 22 231-240
3 - , Rahmatollah Lashkaripour, Investigation of Fractional and Ordinary Differential Equations via Fixed Point Theory, Thai Journal of Mathematics. (2021) 19 297-314
4 - , Rahmatollah Lashkaripour, Hamid Baghani, Continuity and Fixed Point of a New Extension of F-Suzuki-Contraction Mappings in b-Metric Spaces With Application, Journal of Mathematical Extension. (2021) 14 67-90
5 - , Rahmatollah Lashkaripour, Hamid Baghani, Fixed point theorems for a new generalization of contractive maps in incomplete metric spaces and its application in boundary value problems, Journal of Applied Analysis. (2021) 27 1-9 View Paper
6 - Rahmatollah Lashkaripour, Hamid Baghani, , A FIXED POINT PROBLEM VIA SIMULATION FUNCTIONS IN INCOMPLETE METRIC SPACES WITH ITS APPLICATION, Turkish World Mathematical Society Journal of Applied and Engineering Mathematics. (2020) 10 220-231
7 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Improvements of Berezin number inequalities, LINEAR and MULTILINEAR ALGEBRA. (2020) 68 1218-1229
8 - Davood Afraz, Rahmatollah Lashkaripour, Mojtaba Bakherad, Norm inequalities involving a special class of functions for sector matrices, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2020) 20 1-11
9 - , Rahmatollah Lashkaripour, Hamid Baghani, Shapour Heidakhani, Giuseppe Caristi, Existence of solutions of infinite system of nonlinear sequential fractional differential equations, Advances in Difference Equations. (2020) 22020 1-20
10 - , Rahmatollah Lashkaripour, Hamid Baghani, Shapour Heidarkhani, Existence and uniqueness of solutions of nonlinear fractional order problems via a fixed point theorem, INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION. (2020) 0 1-11 View Paper
11 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Some inequalities involving Hilbert-Schmidt numerical radius on 2 x 2 operator matrices, Filomat. (2020) 34 4649-4657 View Paper
12 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Further refinements of generalized numerical radius inequalities for Hilbert space operator, Georgian Mathematical Journal. (2019) 0 0-0
13 - Mojtaba Bakherad, Rahmatollah Lashkaripour, Monire Hajmohamadi, Ulas Yamanci, COMPLETE REFINEMENTS OF THE BEREZIN NUMBER INEQUALITIES, Journal of Mathematical Inequalities. (2019) 13 1117-1128
14 - Rahmatollah Lashkaripour, Hamid Baghani, , A NEW APPROACH TO SOME FIXED POINT THEOREMS FOR MULTIVALUED NONLINEAR F-CONTRACTIVE MAPS, Matematicki Vesnik. (2019) 71 368-377
15 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Some Extensions of the Young and Heinz Inequalities for Matrices, Bulletin of the Iranian Mathematical Society. (2018) 44 977-990
16 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Reverses of Andos and Holder-McCartys inequalities, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2018) 1 1-15 View Paper
17 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Some generalizations of numerical radius on off diagonal part of two in two operator matrices, Journal of Mathematical Inequalities. (2018) 12 447-457 View Paper
18 - Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad, Some Matrix Power and Karcher Means Inequalities Involving Positive Linear Maps, Filomat. (2018) 32 2625-2634
19 - Badr Alqahtani, Rahmatollah Lashkaripour, Erdal Karapinar, , Discussion on the fixed point problems with constraint inequalities, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2018) 2018 1-16
20 - , Rahmatollah Lashkaripour, Hamid Baghani, A fixed point problem with constraint inequalities via a contraction in Incomplete metric spaces, Filomat. (2018) 32 3365-3379
21 - Ardashir Karamian, Rahmatollah Lashkaripour, Existence of solutions for a new version of generalized operator equilibrium problems, Filomat. (2018) 32 1-12
22 - Ardashir Karamian, Rahmatollah Lashkaripour, Fixed point results for inceasing mapping and the relationship between(relative) algebric interior and topological interior, Journal of Mathematical Extension. (2018) 12 55-68
23 - Monire Hajmohamadi, Rahmatollah Lashkaripour, , SOME GENERALIZATIONS OF NUMERICAL RADIUS ON OFFDIAGONAL PART OF 22 OPERATOR MATRICES, Journal of Mathematical Inequalities. (2018) 12 447-457
24 - - -, , Rahmatollah Lashkaripour, Ardashir Karamian, On fixed point theory for generalized contractions in Cone rectangular metric spaces via scalarizing, Thai Journal of Mathematics. (2017) 15 33-45
25 - Rahmatollah Lashkaripour, Ardashir Karamian, On a new generalized symmetric vector equilibrium problem, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2017) 2017 1-12
26 - Mojtaba Bakherad, Rahmatollah Lashkaripour, Monire Hajmohamadi, Extensions of interpolation between the arithmetic-geometric mean inequality for matrices, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2017) 1 1-10
27 - , Rahmatollah Lashkaripour, Best proximity points for generalized Geraghty proximal contraction mappings and its applications, FIXED POINT THEORY AND APPLICATIONS. (2016) 72 1-13
28 - Ardashir Karamian, Rahmatollah Lashkaripour, on the relationship between topological boundedness and ordered boundedness for solid cons via scalarizing, international journal of pure and applied mathematics. (2016) 110 217-225
29 - Alireza Moazen, Rahmatollah Lashkaripour, Some inequalities involving Laplace transformation, Journal of Mathematical Extension. (2014) 8 1-15
30 - Rahmatollah Lashkaripour, Monotone Variational inequalities over arbitrary product sets, Journal of Mathematical Extension. (2014) 8 79-86
31 - Rahmatollah Lashkaripour, Ardashir Karamian, P. Zanganehmehr, ( a,b )-Monotone Variational Inequalities Over Arbitrary Product Sets, Journal of Mathematical Extension. (2014) 8 79-86
32 - A. Moazzen, Rahmatollah Lashkaripour, Some new extensions of Hardy s inequality, International Journal of Nonlinear Analysis and Application. (2014) 5 98-109
33 - Rahmatollah Lashkaripour, On the fine spectrum of generalized upper double-band matrices ..., Matematicki Vesnik. (2013) 65 64-73
34 - Rahmatollah Lashkaripour, On the fine spectra of the Zweier matrix as an operator over ..., International Journal of Nonlinear Analysis and Application. (2012) 3 24-35
35 - Rahmatollah Lashkaripour, On a decomposition of Hardy-Hilbert inequality, bulletin of the Iranian Mathematical Society. (2012) 38 45-54
36 - Rahmatollah Lashkaripour, lower bound for matrix operators on the Euler weighted sequence spaces, Rendiconti del Circolo Matematico di Palermo. (2012) 61 1-12
37 - Rahmatollah Lashkaripour, Norms of matrix operators on bvp, Journal of Mathematical Inequalities. (2012) 6 589-592
38 - Rahmatollah Lashkaripour, Lower bound and upper bound of operators on block weighted sequence spaces, czechoslovak mathematical journal. (2012) 62 -
39 - Rahmatollah Lashkaripour, On the fine spectra of the generalized difference operators ..., Journal of Mahani Mathematical Research Center. (2012) 1 1-12
40 - Rahmatollah Lashkaripour, Some inequalities involving lower bounds of operators on weighted sequence spaces by a matrix norm, International Journal of Nonlinear Analysis and Application. (2012) 3 45-54
41 - , Rahmatollah Lashkaripour, Hardy inequality in block weighted spaces, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS. (2012) 14 691-705
42 - Rahmatollah Lashkaripour, , LOWER BOUND FOR THE NORM OF LOWER TRIANGULAR MATRICES ON BLOCK WEIGHTED SEQUENCE SPACES, Journal of Mathematical Inequalities. (2011) 5 33-38
43 - Rahmatollah Lashkaripour, Lower bound of Copson type operators ..., bulletin of the Iranian Mathematical Society. (2011) 37 65-74
44 - Rahmatollah Lashkaripour, Lower bound of Copsone type for the Hausdorff Matrices ..., JOURNAL OF SCIENCES-ISLAMIC REPUBLIC OF IRAN. (2011) 22 153-157
45 - Rahmatollah Lashkaripour, Upper Bound and Lower Bound for Integral Operators on Weighted Spaces, Lobachevskii Journal of Mathematics. (2010) 31 -
46 - Rahmatollah Lashkaripour, Fixed Point Theorem on Complete -fuzzy Metric Space, International Journal of Fuzzy Systems and Rough Systems. (2010) 5 1-7
47 - Rahmatollah Lashkaripour, Lower Bounds for Matrices on Block Weighted Sequence Spaces I, czechoslovak mathematical journal. (2009) -
48 - Rahmatollah Lashkaripour, , Extension of Hardy Inequality on Weighted Sequence Spaces, JOURNAL OF SCIENCES-ISLAMIC REPUBLIC OF IRAN. (2009) 20 -
49 - Rahmatollah Lashkaripour, Extension of Some Operations and Concepts on Intuitionstic Fuzzy Sets, indian journal mathematics mathematical sciences. (2009) 5 -
50 - Rahmatollah Lashkaripour, , Computation of Matrix Operators Bounds with Applying New Extension of Hardy Inequality on Weighted Sequence Spaces I, Lobachevskii Journal of Mathematics. (2009) 30 40-45
51 - Rahmatollah Lashkaripour, R Chobin, L-Fuzzy Contractive and t-Uniformly Continuity, International Rewiew of Fuzzy Mathematics. (2008) 3 -
52 - Rahmatollah Lashkaripour, , Lower Bounds for Matrices on Weighted Sequence Spaces, JOURNAL OF SCIENCES-ISLAMIC REPUBLIC OF IRAN. (2007) 1 49-56
53 - Rahmatollah Lashkaripour, , Some Inequalities Involving Upper Bounds for some Matrix Operators, czechoslovak mathematical journal. (2007) 553-572
54 - Rahmatollah Lashkaripour, , Lower Bounds for Summability Matrices on Weighted Sequence Spaces, Lobachevskii Journal of Mathematics. (2007) 15-29
55 - Rahmatollah Lashkaripour, , Norm and Lower Bounds of Operators on Weighted Sequence Spaces, Matematicki Vesnik. (2007) -
56 - Rahmatollah Lashkaripour, , Inequalities involving upper bounds for certain matrix operators, proceedings of the indian academy of sciences-mathematical sciences. (2006) 2006-
57 - Rahmatollah Lashkaripour, Transpose of the Weighted Mean Matrix on Weighted Sequence Spaces, WSEAS Transactions on Mathematics (MSRT BLACKLIST). (2005) -
58 - Rahmatollah Lashkaripour, Singular values and Matrix Entries, Journal of Scientific Research Sciences Engineering University of Siatan and balouchestan. (2005) -
59 - Rahmatollah Lashkaripour, Transpose, Journal of Scientific Research Sciences Engineering University of Siatan and balouchestan. (2005) -
60 - Rahmatollah Lashkaripour, Weighted Mean Matrix on Weighted Sequence Spaces, WSEAS Transactions on Mathematics (MSRT BLACKLIST). (2004) -
61 - Rahmatollah Lashkaripour, Norms of certain operators on weighted l_ p spaces and Lorentz sequence spaces, Journal of Inequalities in Pure and Applied Mathematics. (2002) 3 1-17
62 - Rahmatollah Lashkaripour, Lower bounds of operators on weighted L_ p spaces and Lorentz sequence spaces, glasgow mathematical journal. (2000) 42 211-223